# SDR CALA9901627

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AROUND FASTENERS ON LEFT AND RIGHT SIDES AT WING CENTER SECTION FS 800 LOWER TORQUE BOX KEEL AREA, S29L-29R.  THE WEB WAS CUT OUT AND A NEW WEB SECTION AND SPLICE WERE INSTALLED IAW SRM 51-40-2, FIGURE 1, 51-30-6, AND MM 51-20-0.
